Hi , My doc put me on yasmine (and im 24 and NEVER takin BC before ). They put me on it for a cyst on my right ovary (also one on my left but said i dont need to worry aobut it) well i was on the yas for about two weeks and it was making me sick. So now they put me on low estrergin (SP) and now im bleeding dark brown blood since i started taking it. I called my doc and he said i should start taking it twice a day. Does anyone think that the bleeding part is weird or harmful and why would he want me to take two a day?? Also when i stopped the yasmine i was close to the white pills and he told me just to start a new package on the low estergin pills so now i wont have a period for 7 weeks . ever since i started BC my ovaries hurt worse and i feel sick alot ..like when i was pregnant .
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...